Continuum-wise expansiveness for $C^1$ generic vector fields
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
It is shown that every continuum-wise expansive $C^1$ generic vector field $X$ on a compact connected smooth manifold $M$ satisfies Axiom A and has no cycles, and every continuum-wise expansive homoclinic class of a $C^1$ generic vector field $X$ on a compact connected smooth manifold $M$ is hyperbolic. Moreover, every continuum-wise expansive $C^1$ generic divergence-free vector field $X$ on a compact connected smooth manifold $M$ is Anosov.
Abstract
It is shown that every continuum-wise expansive $C^1$ generic vector field $X$ on a compact connected smooth manifold $M$ satisfies Axiom A and has no cycles, and every continuum-wise expansive homoclinic class of a $C^1$ generic vector field $X$ on a compact connected smooth manifold $M$ is hyperbolic. Moreover, every continuum-wise expansive $C^1$ generic divergence-free vector field $X$ on a compact connected smooth manifold $M$ is Anosov.
참고문헌 (39)
- A. Arbieto, "Peirodic orbits and expansiveness", Math. Z, 269, pp.801~807 (2011)
- A. Arbieto, "Continuum-wise expansivity and entropy for flows, to appear in Ergodic Theory Dynam", Systems
- S. Bautista, "The geometric Lorenz attractor is a homoclinic class", Bol. Mat, 11, pp.69~78 (2004)
- P. Bergera, "A geometrical proof of the persistence of normally hyperbolic submanifolds", Dynam. Syst, 28, pp.567~581 (2013)
- M. Bessa, "A generic incompressible flow is topological mixing", C. R. Math. Acad. Sci. Paris, 346, pp.1169~1174 (2008)
- M. Bessa, "expansiveness and specification for C1-conservative systems", Acta Math. Sci, 35, pp.583~600 (2015)
- C. Bonatti, "R´ecurrence et g´en´ericit´e", Invent. Math, 158, pp.180~193 (2004)
- R. Bowen, "Expansive one-parameter flows", J. Diff. Eqns, 12, pp.180~193 (1972)
- T. Das, "C1-persistently continuum-wise expansive homoclinic classes and recurrent sets", Topol. Its Appl, 160, pp.350~359 (2013)
- Celia Ferreira, "Shadowing, expansiveness and stability of divergence-free vector fields", 대한수학회보, 51(1), pp.67~76 (2014), 대한수학회
- S. Gan, "Nonsingular star flows satisfy Axiom A and the no-cycle condition", Invent. Math, 164(2), pp.279~315 (2006)[DOI]
- M. W. Hirsch, "Invariant manifolds, Lecture Notes in Mathematics Vol. 583" (1977), Springer-Verlag
- H. Kato, "Continuum-wise expansive homeomorphisms", Canad. J. Math, 45(3), pp.576~598 (1993)[DOI]
- M. Komuro, "The theory of dynamical systems and its applications to nonlinear problems (Kyoto, 1984)", pp.4~26 (1984), World Sci. Publishing
- N. Koo, "Generic diffeomorphisms with measure-expansive homoclinic classes", J. Difference Equ. Appl, 20(2), pp.228~236 (2014)[DOI]
- I. Kupka, "Contribution `a la th´eorie des champs g´en´eriques", Contributions to Differential Equations, 2, pp.457~484 (1963)
- M. Lee, "Measure expansive homoclinic classes for generic diffeomorphisms", Appl. Math. Sci, 73, pp.3623~3628 (2015)
- M. Lee, "Continuum-wise expansiveness for non-conservative or conservative systems", Chaos Solitons & Fractals, 87, pp.314~318 (2016)
- M. Lee, "Continuum-wise expansive homoclinic classes for generic diffeomorphisms", Publ. Math. Debrecen, 88(1-2), pp.193~200 (2016)
- M. Lee, "Continuum-wise expansiveness for generic diffeomorphisms", Nonlinearity, 31(6), pp.2982~2988 (2018)[DOI]
- M. Lee, "Measure expansive homoclinic classes for C1 generic vector fields", Mathematics, 8, pp.1232~ (2020)
- K. Lee, "Hyperbolicity of C1-stably expansive homoclinic classes", Discrete Contin. Dyn. Syst, 27(3), pp.1133~1145 (2010)[DOI]
- K. Lee, "Measure-expansive homoclinic classes", Osaka J. Math, 53(4), pp.873~887 (2016)[DOI]
- M. Lee, "Measure expansive flows for the generic view point", J. Difference Equ. Appl, 22(7), pp.1005~1018 (2016)[DOI]
- S. Lee, "Expansive homoclinic classes of generic C1-vector fields", Acta Math. Sin. (Engl. Ser. ), 32(12), pp.1451~1458 (2016)[DOI]
- R. Mane, "Expansive diffeomorphisms, in Dynamical systems—Warwick 1974", Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick, Coventry, 468 (1975), Springer
- K. Moriyasu, "Vector fields with topological stability", Trans. Amer. Math. Soc, 353(8), pp.3391~3408 (2001)[DOI]
- K. Moriyasu, "C1-stably expansive flows", J. Differential Equations, 213(2), pp.352~367 (2005)[DOI]
- M. Oka, "Expansiveness of real flows", Tsukuba J. Math, 14(1), pp.1~8 (1990)[DOI]
- M. J. Pacifico, "Robustly expansive codimension-one homoclinic classes are hyperbolic", Ergodic Theory Dynam. Systems, 29(1), pp.179~200 (2009)[DOI]
- M. J. Pacifico, "Robustly expansive homoclinic classes", Ergodic Theory Dynam. Systems, 25(1), pp.271~300 (2005)[DOI]
- K. Sakai, "Continuum-wise expansive diffeomorphisms", Publ. Mat, 41(2), pp.375~382 (1997)[DOI]
- M. Sambarino, "On C1-persistently expansive homoclinic classes", Discrete Contin. Dyn. Syst, 14(3), pp.465~481 (2006)[DOI]
- M. Sambarino, "Robustly expansive homoclinic classes are generically hyperbolic", Discrete Contin. Dyn. Syst, 24(4), pp.1325~1333 (2009)[DOI]
- L. Senos, "Generic Bowen-expansive flows", Bull. Braz. Math. Soc. (N. S.), 43(1), pp.59~71 (2012)[DOI]
- S. Smale, "Differentiable dynamical systems", Bull. Amer. Math. Soc, 73, pp.747~817 (1967)[DOI]
- W. R. Utz, "Unstable homeomorphisms", Proc. Amer. Math. Soc, 1, pp.769~774 (1950)[DOI]
- X. Wang, "Hyperbolicity versus weak periodic orbits inside homoclinic classes", Ergodic Theory Dynam. Systems, 38(6), pp.2345~2400 (2018)[DOI]
- D. Yang, "Expansive homoclinic classes", Nonlinearity, 22(4), pp.729~733 (2009)[DOI]
